# SDR USAA2012061200002

- Difficulty date: June 2, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DELAMINATION ON FLOOR PANEL 232PF BETWEEN FR24 TO FR28, BETWEEN Y-1732 TO Y-1292.  REPLACED FLOOR PANEL 232PF IAW A320 SRM 53-02-00, TABLE 103 AND IRM 9701 REV G.
